Publications



3418 documents

  • Philippe G. Ciarlet, Liliana Gratie, Oana Iosifescu, Cristinel Mardare, Claude Vallee. Rotation fields and the fundamental theorem of Riemannian geometry in R^3. Comptes Rendus. Mathématique, 2006, 343, pp.415-421. ⟨10.1016/j.crma.2006.08.007⟩. ⟨hal-01077589⟩
  • Christian Lavergne, Marie-José Martinez, Catherine Trottier. Algorithme de type MCEM pour un modèle de mélange exponentiel mixte. 38ème Journées de statistique de la SFdS, 2006, Pau, France. pp.1. ⟨hal-00195932⟩
  • Jean Geffroy, Stéphane Girard, Pierre Jacob. Asymptotic normality of the L1-error of a boundary estimator. Journal of Nonparametric Statistics, 2006, 18 (1), pp.21-31. ⟨10.1080/10485250500456664⟩. ⟨hal-00103267⟩
  • Catherine Lacour. Non conforming domain decomposition method: the mortar element method.Domain decomposition methods: theory and applications. GAKUTO Internat. Ser.Math.Sci.Appl, 2006, 25, pp.95--122. ⟨hal-00369437⟩
  • Guillaume Ricotta. Real zeros and size of Rankin-Selberg L-functions. Duke Mathematical Journal, 2006, 131 (2), pp.291--350. ⟨10.1215/S0012-7094-06-13124-1⟩. ⟨hal-00355150⟩
  • J. Droniou, Robert Eymard. A mixed finite volume scheme for anisotropic diffusion problems on any grid. Numerische Mathematik, 2006, 105, http://rd.springer.com/article/10.1007/s00211-006-0034-1. ⟨10.1007/s00211-006-0034-1⟩. ⟨hal-00005565v3⟩
  • Claude Cibils, Eduardo N. Marcos. Skew category, Galois covering and smash product of a $k$-category. Proceedings of the American Mathematical Society, 2006, 134, pp.39--50. ⟨10.1090/S0002-9939-05-07955-4⟩. ⟨hal-00000938v3⟩
  • Cyril Imbert. Convexity of solutions and $C^{1,1}$ estimates for fully nonlinear elliptic equations. Journal de Mathématiques Pures et Appliquées, 2006, 85, pp.791-807. ⟨10.1016/j.matpur.2006.01.003⟩. ⟨hal-00012969v2⟩
  • Charles Martin, Laurent Benoit, Yannick Sommerer, Franck Nicoud, Thierry Poinsot. Large-eddy simulation and acoustic analysis of a swirled staged turbulent combustor. AIAA Journal, 2006, 44 (4), pp.741-750. ⟨10.2514/1.14689⟩. ⟨hal-00933165⟩
  • Samuel Lelièvre, Emmanuel Royer. Orbitwise countings in H(2) and quasimodular forms. International Mathematics Research Notices, 2006, 2006, Article ID 42151, 30 p. ⟨10.1155/IMRN/2006/42151⟩. ⟨hal-00008577v2⟩